\(L^{s}(\mu)\)-averaging domains. (English) Zbl 1027.30053

After introducing \(L^s(\mu)\)-averaging domains the authors obtain a similar characterization of these domains as in the special case \(\mu=m =n\)-dimensional Lebesgue measure which are given by S. G. Staples [Ann. Acad. Sci. Fenn., Ser. A I 14, 103–127 (1989; Zbl 0706.26010)]. As an application of their results they prove norm inequalities for conjugate \(A\)-harmonic tensors which are generalizations of the following theorem being due to G. H. Hardy and J. E. Littlewood [J. Reine Angew. Math. 167, 405–423 (1932; Zbl 0003.20203)]. Theorem (G. H. Hardy and J. E. Littlewood). For each \(p>0\) there exists a constant \(C=C(p)\) such that \[ \iint_D\bigl|u(x,y)- u(0,0)\bigr|^p dx dy\leq C\iint_D\bigr|v(x,y)-v(0,0)\bigr |^p dx dy \] holds for all real functions \(u=u(x,y)\), \(v=v(x,y)\), where \(f=f(z)= f(x+iy)= u(x,y)+iv(x,y)\) is analytic in the unit disk \(D\). Furthermore, it should be noted that the consideration of \(L^s(\mu)\)-averaging domains allows the choice \(d\mu=J_fdm\), where \(J_f\) denotes the Jacobian determinant of a quasiconformal mapping \(f\) in \(\mathbb{R}^n\). This provides the results for quasiconformal mappings and quasiregular functions at the end of the paper.


30C65 Quasiconformal mappings in \(\mathbb{R}^n\), other generalizations
31B05 Harmonic, subharmonic, superharmonic functions in higher dimensions
26D20 Other analytical inequalities
35J60 Nonlinear elliptic equations
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Full Text: DOI


[1] Ball, J. M., Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal., 63, 337-403 (1977) · Zbl 0368.73040
[2] Ball, J. M.; Murat, F., \(W^{1,p}\)-quasi-convexity and variational problems for multiple integrals, J. Funct. Anal., 58, 225-253 (1984) · Zbl 0549.46019
[3] Buckley, S. M., Pointwise multipliers for reverse Hölder spaces, Studia Math., 109, 23-39 (1994) · Zbl 0844.42008
[4] Ding, S., Weighted Hardy-Littlewood inequality for \(A\)-harmonic tensors, Proc. Amer. Math. Soc., 125(6), 1727-1735 (1997) · Zbl 0866.30017
[5] Garnett, J. B., Bounded Analytic Functions (1970), Academic Press: Academic Press New York
[6] Gehring, F. W.; Osgood, B. G., Uniform domains and the quasihyperbolic metric, J. Anal. Math., 36, 50-74 (1979) · Zbl 0449.30012
[7] Heinonen, J.; Kilpelainen, T.; Martio, O., Nonlinear Potential Theory of Degenerate Elliptic Equations (1993), Oxford Univ. Press: Oxford Univ. Press Oxford · Zbl 0780.31001
[8] Hardy, G. H.; Littlewood, J. E., Some properties of conjugate functions, J. Reine Angew. Math., 167, 405-423 (1932) · Zbl 0003.20203
[9] Iwaniec, T., \(p\)-harmonic tensors and quasiregular mappings, Ann. Math., 136, 589-624 (1992) · Zbl 0785.30009
[10] Iwaniec, T.; Lutoborski, A., Integral estimates for null Lagrangians, Arch. Rational Mech. Anal., 125, 25-79 (1993) · Zbl 0793.58002
[11] Iwaniec, T.; Martin, G., Quasiregular mappings in even dimensions, Acta Math., 170, 29-81 (1993) · Zbl 0785.30008
[12] Iwaniec, T.; Nolder, C. A., Hardy-Littlewood inequality for quasiregular mappings in certain domains in \(R^n\), Ann. Acad. Sci. Fenn. Ser. A I Math., 10, 267-282 (1985) · Zbl 0588.30023
[13] Martio, O., John domains, bilipschitz balls and Poincaré inequality, Rev. Roumaine Math. Pures Appl., 33, 107-112 (1988) · Zbl 0652.30012
[15] Nolder, C. A., Hardy-Littlewood theorems for \(A\)-harmonic tensors, Illinois J. Math., 43, 613-632 (1999) · Zbl 0957.35046
[16] Smith, W. S.; Stegenga, D. A., Exponential integrability of the quasi-hyperbolic metric on Hölder domains, Ann. Acad. Sci. Fenn. Ser. A I Math., 16, 345-360 (1991) · Zbl 0725.46024
[17] Staples, S. G., \(L^p\)-averaging domains and the Poincare inequality, Ann. Acad. Sci. Fenn. Ser. A I Math., 14, 103-127 (1989) · Zbl 0706.26010
[18] Strömberg, J. O.; Wheeden, R. L., Fractional integrals on weighted \(H^p\) and \(L^p\) spaces, Trans. Amer. Math. Soc., 287, 293-321 (1985) · Zbl 0524.42011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.